# SDR DALA2021020100619

- Difficulty date: January 29, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 13,732 hours, 1,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3503 DOOR 1L UPPER DOOR FRAME SEAL TURN.  CORRECTIVE ACTION: REMOVED AND REPLACED 1L UPPER DOOR FRAME SEAL IAW A350 AMM A350- A-52-11-73. OK FOR SVC.
